# SDR 98ZZZX3001

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- System (JASC): 8200 · Water Injection System
- Part: Cawi
- Condition: Inoperative
- Location: Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

DFW/CUU- FLT 445 - CREW ACTIVATED CAWI AT 40 PERCENT TORQUE AND RECEIVED TWO CAWI PUMP LIGHTS AND A TORQUE RISE TO 80 PERCENT.  CREW ADVANCED POWER.  AT APPROXIMATELY 70 KNOTS IAS, TORQUE DROPPED TO 80 PERCENT AND EGT WENT TO 645-650 DEGREES CELSIUS.  CREW ABORTED TAKEOFF.  CREW CONTACTED OPERATIONS AND MAINTENANCE CONTROL AND ADVISED THEY WERE RETURNING TO THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND ATTEMPTED TO FIRE THE CAWI SYSTEM.  CAWI SYSTEM DETERMINED TO BE INOPERATIVE.  MAINTENANCE DEFERRED THE CAWI SYSTEM IAW MEL 82-1-2, CONTROL NR 2105.  AIRCRAFT RETURNED TO REVENUE SERVICE.
